# SDR UPS96206016

- Difficulty date: April 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FITTING AT RT WHEEL WELL STA 870 HAS HEAVY CORROSION ON LWR END.  REMOVED CORROSION IAW SRM 53-10-9 FIG NR 6 HFEC INSP PER B727NTM PT 6 51-00-00 FIG 23, DETECTED NO CRACKS AND REPAIRED IAW SRM 53-10-9.
